The Annals of Probability

Minimax Grid Matching and Empirical Measures

P. W. Shor and J. E. Yukich

Full-text: Open access

Abstract

In this article we solve the minimax grid matching problem in dimensions greater than two. As a by-product, we settle a long-open problem involving the Glivenko-Cantelli convergence of empirical measures.

Article information

Source
Ann. Probab., Volume 19, Number 3 (1991), 1338-1348.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990347

Digital Object Identifier
doi:10.1214/aop/1176990347

Mathematical Reviews number (MathSciNet)
MR1112419

Zentralblatt MATH identifier
0734.60005

JSTOR
links.jstor.org

Subjects
Primary: 60B10: Convergence of probability measures
Secondary: 05C70: Factorization, matching, partitioning, covering and packing 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65] 68C05

Keywords
Minimax matching length empirical measures Prokhorov metric

Citation

Shor, P. W.; Yukich, J. E. Minimax Grid Matching and Empirical Measures. Ann. Probab. 19 (1991), no. 3, 1338--1348. doi:10.1214/aop/1176990347. https://projecteuclid.org/euclid.aop/1176990347


Export citation